| Model Number |
338300 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Only the month ((b)(6)) and year (2020) of the aware date are known.
Event or Problem Description
It was reported that the neonatal intensive care unit (nicu) nurse was unable to place the catheter on the premature infant.No onward patient effects were reported.An i.V catheter from an alternative vendor was used on the patient.